Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dark period blood, less bleeding, stress. On yasmin birth control. Chances of pregnancy?

I have been using Yasmin. When I was supposed to have my period, it was only a few drops of blood , plus a a little more on my husband s penis after we had sex (because I thought that was it for my period). I have no pain, no sickness and no other signs of pregnancy. Could I be pregnant, or just had a weird period? Some other info: I have been very stressed out recently. My periods have been weird recently, before this were very light, but dark in color.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello there..
If you have taken your yasmin pills regularly without delaying or missing any pill, then there is no chance of pregnancy.
Incase you havent used it prroperly then get your urine test for pregnancy.
Side effects of scanty bleeding, heavy bleeding, premenstrual spotting can occur with yasmin. For few initial cycles ,these problems occur with any hormonal contraceptive. If its been more than 3months of use and you have the bleeding problem , then you should visit your doctor and switch to some other pill.
Also get a serum thyroid , FSH and LH, Prolactin tested as scanty menses can be due to altered levels of these hormones and they need to be treated.
Stress can alter cycles.
If your periods were irregular and scanty before starting yasmin, then it might be that the dose of yasmin is not sufficient for you as yasmin is a low dose pill. You havent mentioned about your age and BMI.
Scanty menses can be an indication of approaching menopause.
Also these needs to be evaluated by a gynecologist for which you need to visit your doctor.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor